MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MS3500-15
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris secondary set was under fusing the following information was received by the initial reporter with the following verbatim: cec rounding on 4 main and rn asked for help with infusing glass tylenol bottle.Rn stated infusion was not running correctly.Cec assessed infusion set up and visually it was correct.Cec asked rn how infusion was initially primed as a secondary medication.Rn unsure as he did not hang or prime medication.Rn obtained new secondary infusion set and changed tubing.Cec provided education on priming with a glass bottle, by first setting glass bottle on counter and spiking bottle, hanging bottle on iv pole and filling the drip chamber 2/3 full before opening up the vent cap.Rn restarted infusion and the secondary tylenol infusion continued to run very slowly.Cec contacted (b)(6), cc (previously visited site with change in secondary tubing).(b)(6) stated that tylenol needs to be vented and to provide education on venting the bottle after spiking for a few seconds, closing the vent cap and then proceeding to fill drip chamber, open vent cap and prime tubing.She also suggested to not backprime glass bottle infusions.This education was provided to (b)(6), rn educator for alaris at upmc (b)(6).

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18696418
Report Number9616066-2024-00224
Device Sequence Number15536820
Product Code FPA
UDI-Device Identifier50885403222618
UDI-Public(01)50885403222618
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMS3500-15
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown